# SDR SWAA2022012684770

- Difficulty date: July 7, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FRAME AT STA 500 ABOVE STR 25L AT Z ANGLE ATTACH POINT / CUT OUT AND REMOVED DAMAGED HOLE ON FRAME AT STA 500 ABOVE STR 25L AT Z ATTACH POINT. ACCOMPLISHED HFEC INSPECTION OF CUT OUT AND ALL OPEN HOLES NO DEFECTS NOTED. FABRICATED REPAIR PARTS AND INSTALLED I/A/W EA 170278 REV IR AND S/W EA 1-753-31453 REV IR
